# SDR ASAA2019082643474

- Difficulty date: August 24, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 48,000 hours, 14,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS FWD GALLEY EXIT SIGN IS FALLING DOWN. GROUNDED - YES. SECURED PANEL FWD GALLEY ABOVE CABIN DOOR OPS GOOD.
